Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is swelling in the legs and ankles a side effect of naproxen?

Premium Questions

doctor1 MD

I am retaining fluid does Naproxen Sodium pain medicine have a side effect that would cause this swelling of lower legs and hands? ...

doctor1 MD

naproxen and or tylenol ...

doctor1 MD

hours period but I did not have any side effects. By the same token the Dentist has sometimes has ... contraction . I am taking Aleve - Naproxen - 220 mg gel caplets. On Sunday between noon and 8 am Monday - 20 ...

doctor1 MD

i have a swollen ankle , GP said its arthritis & gave me naproxen . I have a yellow tint in my eyes so i am worried it is my kidney/liver/heart, how can i be sure.i have noticed my ankle swelling, so i ...

doctor1 MD

I was given Naproxen by my pcp on tuesday for neck pain . I was told to take one twice a day. I took one tuesday night at 10: 30 p.m. . I took another wednesday morning at 10:00a.m. and again ...

Public Forum Discussions

doctor1 MD

. They gave me 2 scripts to fill, prednisone and naproxen. I took a naproxen (250 mg) when I got home. I have had a cold sweat since. Should I go back to the ER? I m scared I may have overdosed on naproxen ...

doctor1 MD

. Is this a side effect of the Naproxen? Should I stop taking it? Thank you ...I am taking Naproxen 500mgs twice daily for biliary colic since November 4th. The pain is much ...

doctor1 MD

I m around 3 to 4 weeks pregnant I just found out today and last week I fell and hurt my ankle it swelled really bad I had some 500 mg naproxen from where I had hurt my knee about a month earlier I took ...

doctor1 MD

I have been on a quite a few pain medications for osteoarthritis in my ankle I also have sciatica, my g.p had changed me again to naproxen can u tell me if how long to get relief from them ...

doctor1 MD

and naproxen and I was wondering if I should start taking Instaflex? Maybe I could cut out the naproxen, which is hard on my stomach.. I have neuropathy in my feet and up my legs towrds my knees ( that s why ...

doctor1 MD

the pain and swelling. Will the tendons continue to heal when I am done taking the Naproxen? One of the rare side effects is an ulcer or ulcer from gastric fluid. I have only been on Naproxen for approx. 30 ...

doctor1 MD

I have swelling around my ankles and lower legs, I recently took naproxen but discontinued 4 days ago when this swelling appeared. Could this be related to a simple reaction or should I be concerned ...

doctor1 MD

side of my leg was bruised pale yellow. Now, it is very tender to the touch and bruised with a little ...Last week I either had a cramp or spasm on the back side of my thigh behind knee. It was very ...

doctor1 MD

is a generic lipator. I also use ibuprofen and naproxen when needed which is once or twice a day. My question ... and always turns my face red. Is it the ibuprofen and naproxen that is doing this or could it be hormonal? ...

doctor1 MD

I have been taking Naproxen for my spinal pain (stenosis). One of the side-effects i get ... anti-inflamatories like Ibuprofen because I have high blood pressure. And Paracetamol is not effective ...

Mobile Questions and Answers

doctor1 MD

no. Nonside effects with smoking. But yes naproxen itself can cause nausea,vomiting , gastric discomfort.

doctor1 MD

Hi,it seems less likely heart attack as it is not radiating to other side of body(back,teeth,left arm etc),but if you have history of diabetes or hypertention then get a consult with doctor.otherwise its been just one hr you have taken medicines (always take medicines with suggestion of a doctor to avoid any harm effects),If it is a muscle pull it will take some days to relieve the pain.Regards

doctor1 MD

crepe bandage warm compress..rest..keeps its level high dnt hang it...place a pillie under leg when u sleep